# SDR DALA13024213136

- Difficulty date: May 19, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR66 -FR69, Y-765 UPPER FLANGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  FOUNE OUT OF LIMITS IAW SRM 53-11-14.  REMOVED DAMAGED FLOOR SUPPORT  AND INSTALLED NEW IAW SRM 51-42-11 AND TRIM 53-21-01.
